# SDR UPS04541727

- Difficulty date: December 31, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 19,955 hours, 13,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Expansion Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON EXPANSION LINK SEAT TRACK BS 880 - 900 LBL 25 WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED LINK, FABRICATED AND INSTALLED REPLACEMENT LINK IAW SRM 53-00-52, SRM 51-10-02 & SRM 51-40-02.
